RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1965, Volume 29, Issue 4  


On a functional equation
A. F. Leont'ev
725
A new general method of investigating linear operator equations of singular integral equation type. II
I. B. Simonenko
757
Linear differential equations with randomly perturbed parameters
M. G. Shur
783
The problem of linear conjugates for holomorphic functions of several variables
V. S. Vladimirov
807
The spectrum of the energy operator for atoms with fixed nuclei on subspaces corresponding to irreducible representations of the group of permutations
G. M. Zhislin, A. G. Sigalov
835
On a mixed problem for a hyperbolic equation in a normal cylinder
V. R. Nosov
861
On the classification of arithmetic functions
D. S. Mustafin
877
Conformal mappings of multiply connected domains onto surfaces of several sheets with rectilinear cuts
Yu. E. Alenitsin
887
The density hypothesis for Dirichet $L$-series
A. I. Vinogradov
903
On systems of congruences
A. A. Karatsuba
935
Annihilator extensions of commutative Banach algebras
A. Ya. Helemskii
945
On saturation classes of linear operators in $L_p(-\infty,\infty)$
R. G. Mamedov
957
International Congress of Mathematicians (1966)
965
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019